Andrew Rosalsky
Andrew Rosalsky
Professor of Statistics, University of Florida
Verified email at stat.ufl.edu - Homepage
Title
Cited by
Cited by
Year
Some general strong laws for weighted sums of stochastically dominated random variables
A Adler, A Rosalsky
Stochastic Analysis and Applications 5 (1), 1-16, 1987
921987
Strong laws of large numbers for weighted sums of random elements in normed linear spaces
A Adler, A Rosalsky, RL Taylor
International Journal of Mathematics and Mathematical Sciences 12 (3), 507-529, 1989
651989
On complete convergence for arrays of rowwise independent random elements in Banach spaces
TC Hu, A Rosalsky, D Szynal, AI Volodin
Stochastic analysis and applications 17 (6), 963-992, 1999
531999
Some strong laws of large numbers for sums of random elements
A Adler, A Rosalsky, RL Taylor
Bull. Inst. Math. Acad. Sinica 20 (4), 335-357, 1992
461992
Complete moment and integral convergence for sums of negatively associated random variables
HY Liang, D Li Li, A Rosalsky
Acta Mathematica Sinica, English Series 26 (3), 419-432, 2010
422010
On convergence properties of sums of dependent random variables under second moment and covariance restrictions
TC Hu, A Rosalsky, A Volodin
Statistics & Probability Letters 78 (14), 1999-2005, 2008
412008
On the almost sure growth rate of sums of lower negatively dependent nonnegative random variables
O Klesov, A Rosalsky, AI Volodin
Statistics & Probability Letters 71 (2), 193-202, 2005
352005
On the rate of complete convergence for weighted sums of arrays of Banach space valued random elements
TC Hu, D Li, A Rosalsky, AI Volodin
Theory of Probability & Its Applications 47 (3), 455-468, 2003
342003
Some theorems on conditional mean convergence and conditional almost sure convergence for randomly weighted sums of dependent random variables
MO Cabrera, A Rosalsky, A Volodin
Test 21 (2), 369-385, 2012
332012
A mean convergence theorem and weak law for arrays of random elements in martingale type p Banach spaces
A Adler, A Rosalsky, AI Volodin
Statistics & probability letters 32 (2), 167-174, 1997
331997
Necessary and sufficient conditions for the asymptotic distribution of the largest entry of a sample correlation matrix
D Li, WD Liu, A Rosalsky
Probability theory and related fields 148 (1-2), 5-35, 2010
322010
A weak law for normed weighted sums of random elements in Rademacher type p Banach spaces
A Adler, A Rosalsky, RL Taylor
Journal of multivariate analysis 37 (2), 259-268, 1991
321991
On the converse to the iterated logarithm law
A Rosalsky
Sankhyā: The Indian Journal of Statistics, Series A, 103-108, 1980
311980
Some strong limit theorems for the largest entries of sample correlation matrices
D Li, A Rosalsky
The Annals of Applied Probability 16 (1), 423-447, 2006
302006
Complete convergence theorems for extended negatively dependent random variables
TC Hu, KL Wang, A Rosalsky
Sankhya A 77 (1), 1-29, 2015
262015
Strong and Weak Laws of Large Numbers for Double Sums of Independent Random Elements in Rademacher Type p Banach Spaces
A Rosalsky, LV Thanh
Stochastic analysis and applications 24 (6), 1097-1117, 2006
262006
On the Chow-Robbins “fair” games problem
A Adler, A Rosalsky
Bull. Inst. Math. Acad. Sinica 17, 211-227, 1989
261989
On the limiting behavior of randomly weighted partial sums
A Rosalsky, M Sreehari
Statistics & probability letters 40 (4), 403-410, 1998
251998
A survey of limit laws for bootstrapped sums
S Csörgő, A Rosalsky
International Journal of Mathematics and Mathematical Sciences 2003 (45 …, 2003
242003
On the weak law of large numbers for normed weighted sums of iid random variables
A Adler, A Rosalsky
International Journal of Mathematics and Mathematical Sciences 14 (1), 191-202, 1991
211991
The system can't perform the operation now. Try again later.
Articles 1–20